# SDR AALA20120810004

- Difficulty date: August 9, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- Aircraft time: 100,468 hours, 16,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER AFT RIGHT SIDE EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR LOWER AFT RIGHT SIDE EMERGENCY LIGHT.  OPS CHECK NORMAL.
